# SDR SWIA201024816

- Difficulty date: August 3, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 38,291 hours, 31,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FORWARD PRESSURE BULKHEAD CRACK INDICATIONS NOTED AT BL 0.0.  (C-CHECK)  REPAIRED PER REO.
